# SDR QXEA2024070500169

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 14,778 hours, 10,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EXIT SIGN ABOVE R2 DOOR DOES NOT LIGHT UP. REMOVED FROM SERVICE. REPLACED EMER LIGHT POWER UNIT (#3) IAW AMM 33-50-14-000-801-A & 33-50-01-400-801-A. OPS TEST GOOD.
